الانتقال الى المحتوى الأساسي

عبدالله مذكر صالح الدلبحي

الأبحاث

 

Publications

Published Papers:-

  1. Abdullah Alotaibi, On the zeros of , Computational Methods and Function Theory, 4(1):227-235, 2004.

  2. Abdullah Alotaibi, On the zeros of , Complex Variables: Theory and Application, 49(1) : 977-989, 2004. ( Impact Factor: 0.409 )

  3. Abdullah Alotaibi, On normal families, Arab Journal of Mathematical Sciences, 10(1):33-42, 2004.

  4. Abdullah Alotaibi, On complex oscillation theory, Results in Mathematics, 47 : 165-175, 2005. ( Impact Factor: 0.345 )

  5. Abdullah Alotaibi, Cesaro statistical core of complex number sequences, International Journal of Mathematics and Mathematical Sciences, Article ID 29869, 2007.

  6. Abdullah Alotaibi, Some approximation theorems via statistical summability (C,1), The Aligarh Bulletin of Mathematics, (26) 2007.

  7. Abdullah Alotaibi and J.K. Langley, The zero of certain differential polynomials, Analysis 28, 269-282, 2008.

  8. Abdullah Alotaibi, M. Mursaleen and S. A. Mohiuddine, Some inequalities on statistical summability (C,1), Journal of Mathematical Inequalities, 2 (2) 239-2455, 2008.

  9. Abdullah Alotaibi, Generalized statistical convergence in probabilistic normed spaces, Open Mathematics Journal, doi: 10.2174/1874117700801010082, 82-88, 2008.

  10. Abdullah Alotaibi, Some inequalities on statistical (N,p)-summability, KAU Bulletin, 21(1), 2009.

  11. Abdullah Alotaibi, On Bank- Laine functions, Computational Methods and Function Theory, 9 (1), 335-345, 2009.

  12. Abdullah Alotaibi and . J.K. Langley, On solutions of linear differential equations with entire coefficients, Journal of Mathematical Analysis and Applications, 367 (2010) 451-460. ( Impact Factor: 1.001 )

  13. Abdullah Alotaibi, On statistically convergent sequences in intuitionistic fuzzy 2-normed spaces, International Mathematical Forum, 5(2010) 967-978.

  14. Abdullah Alotaibi, On statistically convergent double sequences in intuitionistic fuzzy 2-normed spaces, Applied Mathematical Sciences, 4(2010) 2249-2262.

  15. Abdullah Alotaibi, On the exponent of convergence for the zeros of the solutions of y''+Ay'+By=0, Journal of Inequalities and Applications, 2010, Article ID 428936, 8 pages, doi: 10.1155/2010/428936. ( Impact Factor: 0.73 )

  16. Abdullah Alotaibi, On Lacunary statistical convergence of double sequences with respect to the intuitionistic fuzzy normed spaces, Int. J. Contemp. Math. Sciences, 5(42), 2069-2078, 2010.

  17. Abdullah Alotaibi, On statistical convergence for double sequences in random 2-normed spaces, Journal of Inequalities and Special Functions, Volume 1 Issue 1, 2010, 1-18.

  18. Celal Cakan and Abdullah Alotaibi, The Riesz core of a sequence, Gazi University Journal of Science, 24(1):35-39, 2011.

  19. M. Mursaleen and Abdullah Alotaibi, Statistical summability and approximation by de la Vallee-Poussin mean, Applied Mathematics Letters, 2011, doi: 10.1016/j.aml.2010.10.014. ( Impact Factor: 1.371)

  20. M. Mursaleen and Abdullah Alotaibi, On I-convergence in Random 2-normed spaces, Mathematica Slovaca, (61) 2011, No 6, 933-940. (Impact Factor: 0.316)

  21. M. Mursaleen and Abdullah Alotaibi, Statistical lacunary summability and Korovkin type approximation theorem, submitted to Annali sell"Universita di Ferrara, 373-381 (2) 57, 2011.

  22. Abdullah Alotaibi and Saud Alsulami, Coupled Coincidence Points for Monotone Operators in Partially Ordered Metric Spaces, Fixed Point Theory and Applications, 2011:44, 2011. ( Impact Factor: 1.63 )

  23. Nawab Hussain and Abdullah Alotaibi, Coupled coincidences for multi-valued contractions in partially ordered metric spaces, Fixed Point Theory and Applications, 2011:82, 2011. ( Impact Factor: 1.63 )

  24. Abdullah Alotaibi and S.A. Mohuiddine, On the stability of a cubic functional equation in random 2-normed spaces, Advances in Difference Equations, 2012:39, 2012. ( Impact Factor: 0.85 )

  25. Abdullah Alotaibi and Abdullah Alroqi, Statistical convergence in a paranormed space, Journal of Inequalities and Applications, 2012:39, 2012. (Impact Factor: 0.73)

  26. Abdullah Alotaibi and Celal Cakan, The Riesz Convergence and Riesz Core of Double Sequences, Journal of Inequalities and Applications, 2012:56, 2012. (Impact Factor: 0.73 )

  27. M. Mursaleen, Abdullah Alotaibi and Mohammed Alghamdi, I−Summability and I-approximation through invariant mean, Journal of Computational Analysis and Applications, VOL. 14, NO.6, 1049-1058 , 2012. ( Impact Factor: 0.453 )

  28. S.A. Mohiuddine and Abdullah Alotaibi, Fuzzy stability of a cubic functional equation via fixed point technique, Advances in Difference Equations, 2012:48, 2012. ( Impact Factor: 0.85 )

  29. Abdullah Alotaibi and M. Mursaleen, A-Statistical Summability of Fourier Series and Walsh-Fourier Series, Applied Mathematics and Information Sciences, 6 No. 3, 535-538, 2012. ( Impact Factor: 0.642 )

  30. S.A. Mohiuddine and Abdullah Alotaibi, Statistical convergence and approximation theorem for functions of two variables, accepted on Journal of Computational Analysis and Applications, 2012. ( Impact Factor: 0.453 )

  31. M. Alghamdi, Abdullah Alotaibi, M. Mursaleen, Q. Lohani, Statistical limit superior and limit inferior in intuitionistic fuzzy normed spaces, Journal of Inequalities and Applications, 2012:96, 2012. ( Impact Factor: 0.73 )

  32. Abdullah Alotaibi and Saud Alsulami, Coupled coincidence point theorems in partially ordered metric spaces for compatible mappings, Bulletin of Mathematical Analysis and Applications, 2012, 129-138.

  33. M. Alghamdi, Abdullah Alotaibi and M. Mursaleen, Invariant and absolute invariant means of double sequences, Journal of Function Spaces and Applications, 2012, Article ID 465364. (Impact Factor: 0.667 )

  34. M. Mursaleen and Abdullah Alotaibi, Korovkin type approximation theorem for functions of two variables through statistical A-summability, Advances in Difference Equations, 2012, 2012:65. ( Impact Factor: 0.85 )

  35. Saud Alsulami and Abdullah Alotaibi, Tripled Coincidence Points for Monotone Operators in Partially Ordered Metric Spaces, Int. Math. Forum, Vol. 7, 2012, no. 37-40, 1811-1824.

  36. Abdullah Alotaibi and J.K. Langley, The separation of zeros of solutions of higher order linear differential equation with entire coefficients, Results in Mathematics, DOI 10.1007/s00025-012-0273-7 2012. ( Impact Factor: 0.345 )

  37. Syed Mohiuddine, Abdullah Alotaibi and Mohammad Mursaleen, Statistical summability (C, 1) and a Korovkin type approximation theorem, Journal of Inequalities and Applications, 2012:172, 2012. ( Impact Factor: 0.85 )

  38. Syed Mohiuddine, Abdullah Alotaibi and Mohammad Mursaleen, Statistical convergence of double sequences in locally solid Riesz spaces, Abstract and Applied Analysis, doi:10.1155/2012/719729, 2012. ( Impact Factor: 1.318 )

  39. S.A. Mohiuddine, Abdullah Alotaibi and Saud M. Alsulami, Ideal convergence of double sequences in random 2-normed spaces, Advances in Difference Equations, 2012, 2012:149 ( Impact Factor: 0.85 )

  40. M. Mursaleen and Abdullah Alotaibi, Korovkin type approximation theorem for statistical A-summability of double sequences, Journal of Computational Analysis and Applications, 2012. ( Impact Factor: 0.453)

  41. Saud Alsulami, Nawab Hussain and Abdullah Alotaibi, Coupled Fixed Points for Monotone Operators in Partial Metric Spaces, Fixed Point Theory and Applications, 2012. ( Impact Factor: 1.63 )

  42. M. Mursaleen and Abdullah Alotaibi, Infinite system of differential equations in some BK spaces, Abstract and Applied Analysis, 2012. ( Impact Factor: 1.318 )

  43. S.A. Mohiuddine and Abdullah Alotaibi, Some results on tripled fixed point for nonlinear contractions in partially ordered G-metric spaces, Fixed Point Theory and Applications, 2012. ( Impact Factor: 1.63 )

  44. S.A. Mohiuddine and Abdullah Alotaibi, On coupled fixed point theorems for nonlinear contractions in partially ordered G-metric spaces, accepted on Abstract and Applied Analysis, 2012. ( Impact Factor: 1.318 )

  45. Celal Cakan and Abdullah Alotaibi, Counting function of four dimensional matrices, General Mathematics Notes, 2012.

  46. Abdullah Alotaibi and Saud Alsulami, On coupled coincidence point results of contractive mappings involving altering distance functions in partially ordered metric spaces, accepted Filomat, 2012. ( Impact Factor: 0.101 )

  47. Abdullah Alotaibi and M. Mursaleen, (H,1) statistical convergence and some inclusion relations, Journal of Inequalities and Applications, 2012. ( Impact Factor: 0.73 )

  48. S.A. Mohiuddine and Abdullah Alotaibi, Korovkin second theorem via statistical summability (C,1), Journal of Inequalities and Applications, 2012. ( Impact Factor: 0.73 )

  49. Syed Abdul Mohiuddine, Abdullah Alotaibi, and Mustafa Obaid, Stability of Various Functional Equations in Non-Archimedean Intuitionistic Fuzzy Normed Spaces, Journal Discrete Dynamics in Nature and Society, 2012. ( Impact Factor: 0.449 )

  50. Mursaleen, M.; Alotaibi, Abdullah , Korovkin type approximation theorem for statistical A-summability of double sequences, Journal of Computationa Analysis and Applications, 2013. ( Impact Factor: 0.453 )

  51. Alotaibi, Abdullah; Langley, J. K., The Separation of Zeros of Solutions of Higher Order Linear Differential Equations With Entire Coefficients, Results in Mathematics, 2013. ( Impact Factor: 0.345 )

  52. Mohiuddine, S. A.; Alotaibi, Abdullah, Statistical convergence and approximation theorems for functions of two variables, Journal of Computational Analysis and Applications, 2013. ( Impact Factor: 0.453 )

  53. Mohiuddine, Syed Abdul; Alotaibi, Abdullah, Krorovkin second theorem via statistical summability (C,1), Journal of Inequalities and Applications, 2013.( Impact Factor: 0.73 )

  54. Mohiuddine, S. A.; Alotaibi, Abdullah, Some Spaces of Double Sequences Obtained through Invariant Mean and Related Concepts, Abstract and Applied Analysis, 2013. ( Impact Factor: 1.318 )

  55. Mohiuddine, Syed Abdul; Alotaibi, Abdullah; Mursaleen, Mohammad, Statistical convergence through de la Vallee-Poussin mean in locally solid Riesz spaces, Advances in Difference Equations, 2013. ( Impact Factor: 0.85 )

  56. Stevic Stevo; Alghamdi Mohammed A; Alotaibi, Abdullah; Shahzad Naseer, On a nonlinear second order system of difference equations, Applied Mathematics and Computation, 2013. ( Impact Factor: 1.349 )

  57. Alotaibi, Abdullah; Kumar, Vivek; Hussain, NawabSyed Abdul; Convergence comparison and stability of Jungck-Kirk-type algorithms for common fixed point problems, Fixed point theory and applications, 2013. ( Impact Factor: 1.866 )

  58. Alghamdi, Mohammed A; Mursaleen, Momammad; Alotaibi, Abdullah; Logarithmic density and logarithmic statistical convergence, Advances in Difference Equations, 2013. ( Impact Factor: 0.760 )

  59. Mohiuddine, Syed Abdul; Alotaibi, Abdullah; Mursaleen, Mohammad, A new variant of statistical convergence, Journal of Inequalities and Applications, 2013. ( Impact Factor: 0.822 )

  60. Alotaibi, Abdullah; Mursaleen, Mohammad, Generalized statistical convergence of difference sequences, Advances in Difference Equations, 2013. ( Impact Factor: 0.760 )

  61. Stevic Stevo; Alghamdi Mohammed A; Alotaibi, Abdullah; Shahzad Naseer, On a higher- order system of difference equations, Electronic Journal of Qualitative Theory of Differential Equations, 2013. ( Impact Factor: 0.740 )

  62. Mohiuddine, S. A.; Hazarika, Bipan; Alotaibi, Abdullah, Double Lacunary Density and Some Inclusion Results in Locally Solid Riesz Spaces , Abstract and applied analysis, 2013. ( Impact Factor: 1.102)

  63. Hussain, Nawab; Naraghirad, Eskandar; Alotaibi, Abdullah, Existence of common fixed points using Bregman nonexpansive retracts and Bregman functions in Banach spaces, Fixed point theory and applications, 2013. ( Impact Factor: 1.866 )

  64. Mohiuddine, Syed Abdul; Alotaibi, Abdullah,Korovkin second theorem via statistical summability (C,1),Journal of Inequalities and Applications, 2013.(Impact Factor: 0.822)

  65. S.A. Mohiuddine and A. Alotaibi, Almost conservative four-dimensional matrices through de la Vallee-Poussin mean, Abstract and Applied Analysis, Volume 2014, Article ID 412974, 6 pages (2014). (Impact Factor: 1.102)

  66. A. Alotaibi, M. Mursaleen, H. Dutta and S.A. Mohiuddine, On the Ulam stability of Cauchy functional equation in IFN-spaces, Applied Mathematics & Information Sciences, 8 (3) (2014) 1135–1143.(Impact Factor: 0.731).

  67. M. Et, A. Alotaibi and S.A. Mohiuddine, On -statistical convergence of order , The Scientific World Journal, Volume 2014, Article ID 535419, 5 pages (2014). (Impact Factor: 1.730)

  68. P. Das, S. Dutta, S.A. Mohiuddine and A. Alotaibi, A-statistical cluster points in finite dimensional spaces and application to turnpike theorem, Abstract and Applied Analysis, Volume 2014, Article ID 354846, 7 pages (2014). (Impact Factor: 1.102)

  69. S.A. Mohiuddine, K. Raj and A. Alotaibi, Some paranormed double difference sequence spaces for Orlicz functions and bounded-regular matrices, Abstract and Applied Analysis, Volume 2014, Article ID 419064, 10 pages (2014). (Impact Factor: 1.102)

  70. S.A. Mohiuddine, M. Mursaleen and A. Alotaibi, Compact operators for almost conservative and strongly conservative matrices, Abstract and Applied Analysis, Volume 2014, Article ID 567317, 6 pages (2014). (Impact Factor: 1.102)

  71. A. Alotaibi, M. Mursaleen, S.K. Sharma and S.A. Mohiuddine, Sequence spaces of fuzzy numbers defined by a Musielak-Orlicz function, Filomat, (Accepted). (Impact Factor: 0.714 )

  72. A. Alotaibi, B. Hazarika and S.A. Mohiuddine, On the ideal convergence of double sequences in locally solid Riesz spaces, Abstract and Applied Analysis, Volume 2014, Article ID 396254, 6 pages (2014). (Impact Factor: 1.102)

  73. A. Alotaibi, M. Mursaleen, and S.A. Mohiuddine, Application of measures of noncompactness to infinite system of linear equations in sequence spaces, Bulletin of the Iranian Mathematical Society (Accepted). (Impact Factor: 0.223)

  74. S.A. Mohiuddine, J.M. Rassias and A. Alotaibi, Solution of the Ulam stability problem for Euler-Lagrange-Jensen k-cubic mappings, Filomat, (Accepted). (Impact Factor: 0.714)

  75. S.A. Mohiuddine, A. Alotaibi and B. Hazarika, Weighted -statistical convergence for sequences of positive linear operators, The Scientific World Journal, Volume 2014, Article ID 437863, 8 pages (2014). (Impact Factor: 1.730)

  76. S.A. Mohiuddine and A. Alotaibi, Generalized almost convergence and core theorems of double sequences, bf Abstract and Applied Analysis, Volume 2014, Article ID 152910, 7 pages (2014). (Impact Factor: 1.274)

  77. S.A. Mohiuddine, K. Raj and A. Alotaibi, On some classes of double difference sequences of interval numbers, Abstract and Applied Analysis, Volume 2014, Article ID 516956, 8 pages (2014). (Impact Factor: 1.274)

  78. S.A. Mohiuddine, K. Raj and A. Alotaibi, Generalized spaces of double sequences for Orlicz functions and bounded-regular matrices over -normed spaces, Journal of Inequalities and Applications 2014, 2014:332. (Impact Factor: 0.77)

Published Books :- (in Arabic Language)

  1. Abdullah Alotaibi and Mohammed Alghamdi, Introduction of Mathematics for Administration and Economy Faculty, Dar Hafez, 2006.

  2. Abdullah Alotaibi and Mohammed Alghamdi, Introduction to Algebra and Trigonometry, Dar Hafez, 2007.

  3. Abdullah Alotaibi, Mohammed Alghamdi and Dr. Abdullah Alroqi, Alshamel in Calculus ( Part 2), Dar Hafez, 2008.

  4. Abdullah Alotaibi, Mohammed Alghamdi and Dr. Abdullah Alroqi, Alshamel in Calculus ( Part 1), Dar Hafez, 2010.

  5. Abdullah Alotaibi and Mohammed Alghamdi, Introduction to Sets and Logic, to appear 2013.

Future Works

  • (with Prof. Mursaleen - Aligarh Muslim university, India) On some problems on sequences spaces, 2014.

  • (with Prof. Algamdi – KAU, Saudi Arabia) On a book, 2014.

  • (With Saud Alsolami – KAU, Saudi Arabia) On some problems on fixed point theory, 2014.

  • (with S.A. Mohiuddine – KAU, Saudi Arabia) On some problems on stability, 2014.

أرسل الصفحة لصديق إطبع هذه الصفحة أبلغ عن خطأ في الصفحة أضف رابط الصفحة لموقعك
آخر تحديث 11/7/2014 9:59:33 AM